# SDR 97UAL900455

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 2730 · Elevator Control System
- Part: Position Ind
- Condition: Failed
- Location: Elevator
- Component: Weston, 520642
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE WITH RIGHT ELEVATOR POSITION INDICATOR LAGGING TO THE LEFT.  *S/D*  REPLACED SURFACE POSITION INDICATOR, OPERATIONS CHECK NORMAL.
